# SDR 95ZZZX6120

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Chafed
- Location: Rt Engine
- Part time: 4,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION REQUIRED BY AD 95-02-18, MAINTENANCE FOUND THE RT ENGINE TRUSS TOP INBOARD TUBE IN AREA 'A' CHAFED.  THE CHAFE WAS REPAIRED BY WELDING IAW REPAIR NR 2 OF BEECH KIT 129-9006-1.
